# SDR USAA061368

- Difficulty date: November 29, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 348-351 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L BETWEEN STATION 348 AND 351 CRACKED.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-10-02 DRAWING 69-16970, DEFECT SIZE: .125 INCH.
